Alert archive / New Jersey / Special Marine Warnings in 2025
Special Marine Warning 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 1, 2025, 2:14 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2025, 2:14 AM EDT (06:14 UTC)
- Expired
- Apr 1, 2025, 4:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 50 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
822
WHUS51 KPHI 010614
SMWPHI
ANZ430-431-010815-
/O.NEW.KPHI.MA.W.0013.250401T0614Z-250401T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
214 AM EDT Tue Apr 1 2025
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Delaware Bay...
* Until 415 AM EDT.
* At 213 AM EDT, a strong cold front was located along a line
extending from 33 nm northeast of Pea Patch Island to Northeast
River, moving southeast at 25 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar and mesonets.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Brown Shoal Light, Fourteen Foot Bank Light, Slaughter Beach, Cape
Henlopen, East Point, Bowers Beach, Woodland Beach, Stony Point,
Miah Maull Light, Ship John Shoal Light, Brandywine Shoal Light,
Reedy Point, Fortesque Beach, Sea Breeze, Pea Patch Island, and
Cross Ledge Light.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 3966 7562 3977 7552 3961 7535 3943 7534
3946 7520 3926 7508 3941 7509 3943 7501
3932 7491 3923 7495 3915 7482 3877 7511
3875 7520 3876 7529 3884 7529 3894 7541
3918 7547 3923 7561 3930 7554
TIME...MOT...LOC 0613Z 329DEG 25KT 4008 7521 3954 7598
HAIL...0.00IN
WIND...>34KTS
$$
Staarmann2 follow-up statements
950
FZUS71 KPHI 010744
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
344 AM EDT Tue Apr 1 2025
ANZ430-431-010815-
/O.CON.KPHI.MA.W.0013.000000T0000Z-250401T0815Z/
344 AM EDT Tue Apr 1 2025
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 AM EDT...
For the following areas...
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...
At 344 AM EDT, a strong cold front was located along a line
extending from 6 nm west of Sea Isle City to near Cape May Point to
6 nm west of Rehoboth Beach, moving southeast at 30 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Fortesque Beach, Brown Shoal Light, Sea Breeze, Fourteen Foot Bank
Light, Slaughter Beach, Cape Henlopen, East Point, Bowers Beach, Miah
Maull Light, Brandywine Shoal Light, and Cross Ledge Light.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 3946 7520 3939 7517 3935 7518 3932 7512
3927 7513 3926 7507 3930 7506 3941 7509
3943 7501 3932 7491 3923 7495 3915 7482
3877 7511 3875 7520 3876 7529 3884 7529
3894 7541 3899 7539 3901 7543 3918 7547
TIME...MOT...LOC 0744Z 331DEG 31KT 3911 7483 3893 7503 3875 7521
HAIL...0.00IN
WIND...>34KTS
$$
Staarmann170
FZUS71 KPHI 010808
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
408 AM EDT Tue Apr 1 2025
ANZ430-431-010816-
/O.EXP.KPHI.MA.W.0013.000000T0000Z-250401T0815Z/
408 AM EDT Tue Apr 1 2025
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 415 AM EDT...
The affected areas were...
Delaware Bay...
The front has moved out to sea and no longer poses a significant
threat to boaters.
A Small Craft Advisory remains in effect for Delaware Bay through 1
PM EDT. Northwest winds 10 to 20 kt with gusts up to 30 kt and
chappy waters are expected through the remainder of this morning.
LAT...LON 3946 7520 3939 7517 3935 7518 3932 7512
3927 7513 3926 7507 3930 7506 3941 7509
3943 7501 3932 7491 3923 7495 3915 7482
3877 7511 3875 7520 3876 7529 3884 7529
3894 7541 3899 7539 3901 7543 3918 7547
TIME...MOT...LOC 0806Z 329DEG 25KT 3899 7474 3881 7494 3863 7512
$$
StaarmannWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 1, 1:58 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 1, 1:58 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
158 AM EDT Tue Apr 1 2025
.SYNOPSIS...
A cold front will continue to cross the northern Middle
Atlantic region overnight. High pressure returns for Tuesday and
Wednesday. A warm front will lift north of the area on Thursday
before sinking back to our south on Friday. A sequence of lows
and disturbances will ride along this boundary causing unsettled
conditions to occur late in the week through the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
155 AM...The cold front is beginning to work its way across the
region and will move offshore before dawn. This will bring the
lingering rain to an end from west to east. Behind the front, NW
winds will increase to around 15 gusting 20 to 30 mph at times.
By morning, expect lows ranging from the mid to upper 30s north
to the mid/upper 40s south.
For the day Tuesday, we will still be in a post frontal, cold
advection regime with 850 mb temperatures dropping to around -4C to
2C. This will translate to high temperatures generally ranging from
the mid to upper 50s near and south of the urban corridor with low
50s for most areas farther north, except 40s in the higher
elevations. Breezy NW winds around 10 to 15 with gusts up to 25 mph
will continue through the early afternoon before slowly starting do
diminish as surface high pressure builds in to our north and the
gradient weakens.
High pressure to our north will begin shifting east Tuesday night
which will lead to surface winds becoming more northeasterly. Winds
should remain elevated enough on the outer periphery of the high
around 5- 10 mph, but the usual sheltered spots will likely go calm
and radiate well under mostly clear skies. This is noteworthy
because the Frost/Freeze program begins April 1 for our Delmarva
counties. With the dry airmass in place and a cool northeast breeze,
this should limit/prevent any frost development despite the low
temps in the mid to upper 30s. Further north, lows will be in the
upper 20s to mid 30s, but the growing season is not active yet in
these locations to warrant any freeze headlines.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Upper troughing will push offshore by Tuesday night, followed
by zonal flow for Wednesday and upper ridging for Wednesday
night into Thursday. At the surface, cool and dry Canadian high
pressure will build into the region Tuesday night into
Wednesday. A warm front will then lift north through the area
Wednesday night as a strong low passes through the northern
Great Lakes on Thursday.
High pressure will begin shifting east on Tuesday night which
will lead to surface winds becoming more northeasterly. Winds
should remain elevated enough on the outer periphery of the high
around 5- 10 mph, but the usual sheltered spots will likely go
calm and radiate well under mostly clear skies. This is
noteworthy because the Frost/Freeze program begins April 1 for
our Delmarva counties. With the dry airmass in place and a cool
northeast breeze, this should limit/prevent any frost
development despite the low temps in the mid to upper 30s.
Further north, lows will be in the upper 20s to mid 30s, but the
growing season is not active yet in these locations to warrant
any freeze headlines.
For Wednesday, the high will continue to exit and shift off the
coast of New England. Should see mostly clear skies early in
the day, becoming more cloud-filled in the afternoon. Winds will
become southeasterly due to the positioning of the high,
causing a more onshore component. It will also become breezy on
Wednesday with winds increasing to 10-20 mph with gusts locally
up to 30 mph. High temperatures should range from the upper 40s
to upper 50s from north to south.
By Wednesday night and Thursday, we will begin to see
significant changes around the area. A warm front extending
eastward from a strong area of low pressure tracking into the
Great Lakes will surge northward across our area on Wednesday
night. This will result in a ramp up in warm air and moisture
advection to occur. Could see a few warm air advection showers
occur especially north and west of the I- 95 corridor with the
frontal passage, but overall any QPF should be limited. Lows
will be much warmer than the night before with lows in the upper
30s to mid 40s. For Thursday, will have some upper level energy
around off to our north and west, so have kept a chance of
showers and isolated thunderstorms in the forecast continuing
into Thursday. Chances for any severe threat do not appear to be
all that great with better forcing displaced well away from the
area. Despite mostly cloudy to overcast skies around, strong
southerly winds advecting warmer air northward should allow
highs to range from the upper 60s to upper 70s.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Little in the way of changes were made to the long term period
as ridging over the eastern US will be in place late week
through the weekend with an upper level trough moving back into
the region early next week.
Low pressure exits the region Thursday night into the Canadian
Maritimes, with a leftover boundary remaining situated to the
north of our area. The boundary will gradually sink southward
during the day on Friday into Friday night, while remaining well
south of the area through the weekend. Several weak
disturbances will ride along this boundary accompanied with
upper level energy pulses that will occur late week and through
the weekend. This will cause a rather unsettled weather period
to occur late in the week into the weekend where several rounds
of showers are expected.
Given the nature of the pattern, isolated thunderstorms will be
possible for Thursday night, but nothing in terms of severe
weather is expected. A few rumbles of thunder here or there at
most. Heading into Friday through the weekend and into early
next week, the chance for thunderstorms becomes less likely as
the airmass becomes more stable north of the boundary. All in
all, have kept a chance of showers across the entire forecast
area Friday through Monday. Not expecting a washout by any means
as there will be several breaks/lulls in between the rounds of
showers, but long story short, it will be unsettled into early
next week.
In terms of temperatures, another warm day is to occur on
Friday before the boundary passes through the area. Will become
cooler over the weekend into early next week with temperatures
generally +/- 5 degrees compared to normal for early April.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of overnight...Rain winds down west to east as a cold front
crosses the area but still expect some sub VFR restrictions along
and just behind the front until the 7 to 9z timeframe. Winds
northwest around 10 to 15 gusting up to 25 knots. Moderate
confidence.
Tuesday...VFR with mainly clear skies and NW winds 10 to 15 gusting
20 to 25 knots. High confidence.
Tuesday night...Remaining VFR with winds shifting to northeast and
diminishing to around 5 knots. High confidence.
Outlook...
Wednesday...VFR. No significant weather expected.
Wednesday night through Thursday night...Mainly VFR expected
with occasional sub-VFR conditions possible at night. Slight
chance of rain showers and an isolated thunderstorm.
Friday through Saturday...Sub-VFR conditions possible with a
chance for rain showers.
&&
.MARINE...
The Small Craft Advisory continues until 1 PM Tuesday for the
Delaware Bay and 6 PM Tuesday for our ocean zones. For the rest of
the overnight period, SW winds will shift to NW around 15 to 20
gusting up to 30 knots with seas mainly around 5 to 7 feet. These
conditions will continue through Tuesday morning before gradually
subsiding around midday through the afternoon.
The winds shift to northeast Tuesday night but the conditions should
be below Small Craft Advisory levels.
Outlook...
Wednesday...No marine headlines expected. Fair weather.
Wednesday night through Thursday night...SCA conditions
probable due to wind gusts up to 30 kt and seas around 5-7 feet.
Showers and isolated thunderstorms likely.
Friday through Saturday...No marine headlines expected. Periods
of rain showers likely.
&&
.TIDES/COASTAL FLOODING...
The latest TWL fcsts have been issued with no big changes from
earlier. The onshore winds have elevated astronomical tides a
little. The recent New Moon could lead to some some spotty minor
coastal flooding with tonight's high tide, mainly for
Middlesex, Monmouth, Ocean Counties, as well as Delaware Bay and
the tidal Delaware River. However, any impacts are anticipated
to be limited at most, and no advisories are currently
anticipated.
&&
.CLIMATE...
Locally heavy rainfall is forecast across the forecast area today.
Below is a list of the daily precipitation records for March 31st.
Allentown (ABE) 1.80" in 2022
AC Airport (ACY) 1.46" in 2017
AC Marina (55N) 1.22" in 1958
Georgetown (GED) 1.70" in 2002
Mount Pocono (MPO) 1.41" in 2022
Philadelphia (PHL) 1.57" in 1980
Reading (RDG) 1.50" in 1934
Trenton (TTN) 1.48" in 1997
Wilmington (ILG) 1.75" in 2017
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 PM EDT this afternoon for ANZ430-
431.
Small Craft Advisory until 6 PM EDT this evening for
ANZ450>455.
&&
SYNOPSIS...DeSilva/Staarmann
NEAR TERM...Fitzsimmons/MJL
SHORT TERM...DeSilva/Staarmann
LONG TERM...DeSilva/Staarmann
AVIATION...DeSilva/Fitzsimmons/MJL/Staarmann
MARINE...DeSilva/Fitzsimmons/MJL
TIDES/COASTAL FLOODING...
CLIMATE...In the hours before
Local storm report, Mar 31, 10:42 PM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1042 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Tstm Wnd Dmg 1 NNW Delaney Corner 39.32N 75.76W
03/31/2025 New Castle DE 911 Call Center
Downed trees and powerlines. Time estimated
from radar.
&&
ZCLocal storm report, Mar 31, 10:44 PM EDT, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1044 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Tstm Wnd Dmg Townsend 39.39N 75.69W
03/31/2025 New Castle DE 911 Call Center
Downed trees and powerlines. Time estimated
from radar.
&&
ZCLocal storm report, Mar 31, 10:46 PM EDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1046 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Tstm Wnd Dmg 1 NE Fox Chase 40.08N 75.07W
03/31/2025 Philadelphia PA Emergency Mngr
Trees and wires down across portions of NE
Philadelphia. Time estimated from radar.
&&
HoeflichLocal storm report, Mar 31, 11:32 PM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1132 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Tstm Wnd Dmg 1 NE Fox Chase 40.08N 75.07W
03/31/2025 Philadelphia PA Emergency Mngr
Trees and wires down across portions of NE
Philadelphia. Time estimated from radar.
0842 PM Tstm Wnd Gst Northeast Philadelphia 40.08N 75.01W
03/31/2025 M58 MPH Philadelphia PA ASOS
0748 PM Tstm Wnd Dmg 1 NNW Toughkenamon 39.85N 75.77W
03/31/2025 Chester PA Law Enforcement
Large tree down blocking a ramp at US 1
Southbound and Newark Road. Time estimated
from radar.
0555 PM Tstm Wnd Dmg South Heidelberg Twp 40.31N 76.10W
03/31/2025 Berks PA 911 Call Center
Tree down on car. Time estimated from radar.
0701 PM Tstm Wnd Dmg 2 NNW Exeter Twp 40.35N 75.85W
03/31/2025 Berks PA 911 Call Center
Trees down. Time estimated from radar.
0438 PM Hail Flemington 40.51N 74.86W
03/31/2025 E0.25 Inch Hunterdon NJ Public
Pea sized hail.
0925 PM Marine Tstm Wind 3 ESE Port Penn 39.50N 75.53W
03/31/2025 M43 MPH ANZ430 DE Mesonet
Lower Alloways Creek NJ WxNet.
0955 PM Marine Tstm Wind 1 WNW Fortescue 39.24N 75.18W
03/31/2025 M49 MPH ANZ430 NJ Mesonet
Fortescue NJ Wxnet.
0915 PM Tstm Wnd Dmg Townsend 39.39N 75.69W
03/31/2025 New Castle DE 911 Call Center
Downed trees and powerlines. Time estimated
from radar.
0915 PM Tstm Wnd Dmg 1 NNW Delaney Corner 39.32N 75.76W
03/31/2025 New Castle DE 911 Call Center
Downed trees and powerlines. Time estimated
from radar.
0916 PM Tstm Wnd Gst 1 N Smyrna 39.32N 75.61W
03/31/2025 M59 MPH New Castle DE Mesonet
Smyrna WxFlow site.
0912 PM Tstm Wnd Dmg Clayton 39.22N 75.67W
03/31/2025 Kent DE 911 Call Center
Wires down.
&&Local storm report, Mar 31, 11:40 PM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1140 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM Tstm Wnd Dmg 2 WSW Fairton 39.37N 75.25W
03/31/2025 Cumberland NJ Utility Company
Wires down. Time estimated from radar.
&&
HoeflichLocal storm report, Mar 31, 11:44 PM EDT, 2 hours 30 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1144 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Tstm Wnd Gst Northeast Philadelphia 40.08N 75.01W
03/31/2025 M58 MPH Philadelphia PA ASOS
0842 PM Tstm Wnd Dmg 1 NE Fox Chase 40.08N 75.07W
03/31/2025 Philadelphia PA Emergency Mngr
Trees and wires down across portions of NE
Philadelphia. Time estimated from radar.
0748 PM Tstm Wnd Dmg 1 NNW Toughkenamon 39.85N 75.77W
03/31/2025 Chester PA Law Enforcement
Large tree down blocking a ramp at US 1
Southbound and Newark Road. Time estimated
from radar.
0555 PM Tstm Wnd Dmg South Heidelberg Twp 40.31N 76.10W
03/31/2025 Berks PA 911 Call Center
Tree down on car. Time estimated from radar.
0701 PM Tstm Wnd Dmg 2 NNW Exeter Twp 40.35N 75.85W
03/31/2025 Berks PA 911 Call Center
Trees down. Time estimated from radar.
0438 PM Hail Flemington 40.51N 74.86W
03/31/2025 E0.25 Inch Hunterdon NJ Public
Pea sized hail.
0942 PM Tstm Wnd Dmg 2 WSW Fairton 39.37N 75.25W
03/31/2025 Cumberland NJ Utility Company
Wires down. Time estimated from radar.
0925 PM Marine Tstm Wind 3 ESE Port Penn 39.50N 75.53W
03/31/2025 M43 MPH ANZ430 DE Mesonet
Lower Alloways Creek NJ WxNet.
0955 PM Marine Tstm Wind 1 WNW Fortescue 39.24N 75.18W
03/31/2025 M49 MPH ANZ430 NJ Mesonet
Fortescue NJ Wxnet.
0915 PM Tstm Wnd Dmg 1 NNW Delaney Corner 39.32N 75.76W
03/31/2025 New Castle DE 911 Call Center
Downed trees and powerlines. Time estimated
from radar.
0915 PM Tstm Wnd Dmg Townsend 39.39N 75.69W
03/31/2025 New Castle DE 911 Call Center
Downed trees and powerlines. Time estimated
from radar.
0916 PM Tstm Wnd Gst 1 N Smyrna 39.32N 75.61W
03/31/2025 M59 MPH New Castle DE Mesonet
Smyrna WxFlow site.
0912 PM Tstm Wnd Dmg Clayton 39.22N 75.67W
03/31/2025 Kent DE 911 Call Center
Wires down.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer, Middlesex, Monmouth, Ocean | 52 min |
| Mar 31, 8:56 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 49 min |
| Mar 31, 8:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Mar 31, 9:23 PM EDT | Tornado Warning | PHI | Middlesex, Monmouth | 19 min |
| Mar 31, 9:47 PM EDT | Special Marine Warning | PHI | 118 min | |
| Mar 31, 9:44 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Mar 31, 11:52 PM EDT | Areal Flood Warning | PHI | Montgomery | 4 hr |
| Mar 31, 9:13 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 47 min |
| Mar 31, 9:48 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 42 min |
| Mar 31, 10:03 PM EDT | Tornado Warning | PHI | Sussex | 27 min |
| Mar 31, 10:22 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 38 min |
Nearby
Special Marine Warnings in New Jersey, 2025Every special marine warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.